# SDR 2005FA0000489

- Difficulty date: December 15, 2004
- Submitted: January 19, 2005
- Operation: General aviation
- Aircraft: N211SJ
- Make and model: Gulstm G1159B
- Aircraft serial: 75
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Loose
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON X-RAY INSPECTION OF AIRCRAFT FOR A 4000 LANDING INSPECTION, FOUND SEVERAL WORKING RIVETS AROUND CABIN WINDOWS AS INDICATED.  LT NR 3 WINDOW; ONE (1) WORKING RIVET, LT NR 4 WINDOW; FOUR (4) WORKING RIVETS, LT NR 5 WINDOW, ONE (1) WORKING RIVET, RT NR 3 WINDOW, TWO (2) WORKING RIVETS; RT NR 4 WINDOW, ONE (1) WORKING RIVET; RT NR 5 WINDOW, TWO (2) WORKING RIVETS.  ALL DISCREPANT RIVETS WERE EITHER REPLACED OR REBUCKED FOR SATISFACTORY SECURITY. (K)
